# SDR DALA1232200675

- Difficulty date: May 15, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 65,309 hours, 30,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 324 S18-19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE DISCOVERED A DENT ON FUSELAGE  SKIN AT BS 324 BETWEEN S18 AND19R.  REMOVED DAMAGE AREA AND INSPECTED.  NO DISCREPANCIES NOTED.  FABRICATED REPAIR, INSTALLED AND TREATED AREA.
